Acne Cream Caused Rosacea Or Not?

1 post in this topic

Posted · Report post

I have cystic acne on one cheek and my derm prescribed topical clindamycin, azithromycin tablets and a glycerin soap. She said no moisturizer, no makeup but I was allowed to use sunscreen. She did not tell me how much clindamycin to use so I'm afraid I used too much in the first days and before realizing I should only use a very thin layer. I used it in the night until morning. Around the fourth day my cheek became very red, next time I went to the derm she gave me rozex cream. Didn't even bother to tell me I developed rosacea because of the prescriptions??? I read on the internet clindamycin is very gentle but it always burned/itched my skin after applying and it's also supposed to treat rosacea?? I'm very upset, figured out what it is for today and found out rosacea is irreversible. Forget about acne, that can be taken care of but I do not want this redness all my life!


Please, is there any chance this might be just a side effect and will go away if I stop using the topicals for a few days? Any help is much appreciated.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now